How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 56559
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

After going to the toilet my botXXXXX XXXXXks brown liquid and

Resolved Question:

After going to the toilet my botXXXXX XXXXXks brown liquid and makes me sawe. I am 55 years old is this anything to worry about?
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Phil, MD replied 3 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Thanks for this question

Do you take any medicines?

Have you had a colonoscopy screening that was normal?
Customer: replied 3 years ago.

I take tablets for blood pressure and diabetes

Expert:  Dr. Phil, MD replied 3 years ago.
What tablets do you take Terry?
Customer: replied 3 years ago.

metformin 500mg and ramipril 10mg

Expert:  Dr. Phil, MD replied 3 years ago.
Bingo.

It's the metformin

I would ask your doctor to change that and it will resolve

Use another diabetic medicine or metformin XR. It's long acting metformin that foesnt have this effect

Dr. Phil, MD and other Medical Specialists are ready to help you